# SDR A6WA200940480

- Difficulty date: August 3, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL CORRODED AROUND NUTPLATES.  CORROSION REMOVED ON CARGO FLOOR SILL AROUND NUTPLATES IAW SRM 51-21-00.  PROTECTION RESTORED ON CARGO DOOR FLOOR SILL AROUND NUTPLATES IAW SRM 51-21-16.
